Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Review: Statistical Mechanics: The Principle of Statistical Mechanics by Richard C. Tolman

Reviewed Work: The Principle of Statistical Mechanics by Richard C. Tolman
Review by: George E. Uhlenbeck
Science
New Series, Vol. 92, No. 2387 (Sep. 27, 1940), pp. 287-288
Stable URL: http://www.jstor.org/stable/1667342
Page Count: 2
  • More info
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
287
    287
  • Thumbnail: Page 
288
    288